Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does menstruation start the next day after stopping premolut -n tablet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Will i get periods immediately next day after stop taking one tablet of premolut -n tablet?
Posted Thu, 13 Mar 2014 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 14 minutes later
Brief Answer: no Detailed Answer: Hello XXXX No, you would not get periods immediately after you stop taking Primolut N. You would need to wait for a minimum of 3 to 7 days to get it. Hope this helps. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor